MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY SOFTJAW; CLAMP, VASCULAR

EDWARDS LIFESCIENCES, PR FOGARTY SOFTJAW; CLAMP, VASCULAR
Model Number CSOFT6
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that upon opening pouch prior to use on patient, dirt on this fogarty spring clips was found.There was no allegation of patient injury.

Brand Name
FOGARTY SOFTJAW
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km
1.4
anasco, puerto rico 00610
*   00610
Manufacturer Contact
samantha eveleigh
17200 laguna canyon, rd
irvine, CA 92618
9492017706
MDR Report Key25257840
Report Number2015691-2026-15465
Device Sequence Number5495769
Product Code DXC
UDI-Device Identifier00690103044195
UDI-Public(01)00690103044195(17)271202(11)241202(10)66186398
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K832554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSOFT6
Device Lot Number66186398
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown